# SDR UALA2011062703148

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 66,665 hours, 24,563 cycles
- Engine: Pwa PW2037
- Engine time: 3,200 hours, 12,534 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SUPPORT FOR FINGER SEAL WEAR ANGLE HAS CRACKS AT FASTENER HOLES ON BOTTOM OF PYLON.   REMOVED FINGER SEAL ANGLE. PICK UP HOLES IN NEW ANGLE.  STARTED TO INSTALL UPPER AFT ANGLE, LOWER SUPPORT WEB IN WORK AREA.  COMPLETED INSTALLATION
